Regularity of solutions to anisotropic nonlocal equations

Chaker J (2020)
Mathematische Zeitschrift 296: 1135–1155.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 319.07 KB
Abstract / Bemerkung
We study harmonic functions associated to systems of stochastic differential equations of the form dXi t = Ai1( Xt-)dZ1 t + center dot center dot center dot + Aid (Xt-)dZd t, i. {1,..., d}, where Z j t are independent one-dimensional symmetric stable processes of order aj. (0, 2), j. {1,..., d}. In this article we prove Holder regularity of bounded harmonic functions with respect to solutions to such systems.
Stichworte
Jump processes; Harmonic functions; Holder continuity; Support theorem; Anisotropy; Nonlocal Operators
Erscheinungsjahr
2020
Zeitschriftentitel
Mathematische Zeitschrift
Band
296
Seite(n)
1135–1155
ISSN
0025-5874
eISSN
1432-1823
Finanzierungs-Informationen
Open-Access-Publikationskosten wurden durch die Universität Bielefeld im Rahmen des DEAL-Vertrags gefördert.
Page URI
https://pub.uni-bielefeld.de/record/2941896

Zitieren

Chaker J. Regularity of solutions to anisotropic nonlocal equations. Mathematische Zeitschrift. 2020;296:1135–1155.
Chaker, J. (2020). Regularity of solutions to anisotropic nonlocal equations. Mathematische Zeitschrift, 296, 1135–1155. doi:10.1007/s00209-020-02459-y
Chaker, J. (2020). Regularity of solutions to anisotropic nonlocal equations. Mathematische Zeitschrift 296, 1135–1155.
Chaker, J., 2020. Regularity of solutions to anisotropic nonlocal equations. Mathematische Zeitschrift, 296, p 1135–1155.
J. Chaker, “Regularity of solutions to anisotropic nonlocal equations”, Mathematische Zeitschrift, vol. 296, 2020, pp. 1135–1155.
Chaker, J.: Regularity of solutions to anisotropic nonlocal equations. Mathematische Zeitschrift. 296, 1135–1155 (2020).
Chaker, Jamil. “Regularity of solutions to anisotropic nonlocal equations”. Mathematische Zeitschrift 296 (2020): 1135–1155.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Creative Commons Namensnennung 4.0 International Public License (CC-BY 4.0):
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2020-11-09T12:44:14Z
MD5 Prüfsumme
bddf3d34dc67e43d5e53a9337d8399cb

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar